# SDR CA190610021

- Difficulty date: June 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 40,929 hours
- Engine: Ge CF348C5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: GG670803011
- Condition: Cracked
- Location: Bleed Air
- Part time: 42,208 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLEED LEAK FOUND IN REAR AIR CONDITIONING COMPARTMENT. FOUND CRACKED TEN STAGE BLEED CROSS OVER DUCT. REPLACEMENT DUCT INSTALLED IN REFERENCE WITH AMM TASK 36-19-09-400-801. LEAK CHECK COMPLETED. SERVICEABLE (TC# 20190610021)
